# SDR USAA2014041400001

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRU LT CABIN AISLE EMERGENCY LIGHT AT ROW NR 3 INOPERATIVE.  R & R LT CABIN AISLE EMERGENCY LT AT ROW NR 3, OPERATIONS TESTED SUCCESSFUL.
